# SDR SIMA200335701

- Difficulty date: December 21, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON ENTERING THE A/C THE CREW NOTICED A BURNING ODOR NEAR THE FORWARD CABIN OR COCKPIT.  REPLACED NR 1 AND 2 RECIRCULATION FANS, P/N 4611028900 S/N 0729 AND P/N 4611028900 S/N 556.  AIRCRAFT RETURNED TO SERVICE.  (M)
